# SDR DALA2018090505430

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 5,427 hours, 3,192 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FIXED FAIRING UPPER SPAR BETWEEN RIB 14 AND 15 IS CRACKED 2EA LOCATIONS. REPAIRED PER 5450-01052-06A & SB 54-1027 & AD 16-07-12.
